# SDR USAA2009110292982

- Difficulty date: October 29, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230467200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC7 CHECK - CORROSION ON SEAT TRACK AT FR 24 - FR 35, -Y1292.  REPLACED SEAT TRACK AT FR 24 - FR 35, -Y129 IAW A320 SRM 51-72-11.
